Chin. Phys. B
  2014, Vol. 23 Issue (8): 089501    DOI: 10.1088/1674-1056/23/8/089501
GEOPHYSICS, ASTRONOMY, AND ASTROPHYSICS 最新目录| 下期目录| 过刊浏览| 高级检索 |
The mass limit of white dwarfs with strong magnetic fields in general relativity
文德华, 刘荷蕾, 张向东
School of Sciences, South China University of Technology, Guangzhou 510641, China
The mass limit of white dwarfs with strong magnetic fields in general relativity
Wen De-Hua, Liu He-Lei, Zhang Xiang-Dong
School of Sciences, South China University of Technology, Guangzhou 510641, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn